# SDR ENH2002F00000

- Difficulty date: July 26, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N77HV
- Make and model: Piper PA-31-350
- Aircraft serial: 318152193
- Engine: Lyc TIO540*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bushing
- Condition: Worn
- Location: Hyd Pump
- Part time: 125 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FOR LOW PRESURE OUTPUT.  DISASSEMBLY SHOWS DRIVEN GEAR SHAFT BUSHINGS WORN EXCESSIVELY.
